# SDR DL72S950875

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Fore Flap
- Component: 6521630188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TOP SKIN FOUND DENTED AT 46 INCHES AND 60 INCHES FROM I/B END.  RT WING NR 3 FORE FLAP.  REPAIRED PER SRM 57-50-4.
